# SDR AALA202305258174

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT RIGHT HAND BAFFLE LOCATED FROM BS 500A TO BS 500B AT S26R. REPLACED BAFFLE PER SRM 51-40-02-0G.
